Downloads: 91

Files in This Item:
File Description SizeFormat 
0592-2.pdf1.54 MBAdobe PDFView/Open
Title: Conformally Self-Dual Metrics and Integrability(Hyperfunctions and Differential Equations)
Authors: Takasaki, Kanehisa
Author's alias: 高崎, 金久
Issue Date: Jun-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 592
Start page: 30
End page: 58
URI: http://hdl.handle.net/2433/99495
Appears in Collections:Hyperfunctions and Differential Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.